MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM

ATRIUM MEDICAL CORPORATION OASIS; BOTTLE, COLLECTION, VACUUM
Model Number 3600-100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1: event site name: (b)(6).Initial reporter: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that upon unpacking, the oasis drainage system, it was found to be damaged and broken on the upper part of the left side.No patient was involved.
 
Additional Manufacturer Narrative
Additional information: h6.Related complaints report numbers: 3011175548-2026-0000017 and 3011175548-2026-0000018.This investigation covers complaints of damage caused to thoracic drains and/or their packaging during shipping or handling of the device.This includes, but is not limited to, cracks, bends, holes, broken off pieces, dents, and foreign substances (water, oil, etc.) spilled on the device or packaging.Known causes of shipping and handling damage are impacts to shipping boxes such as being dropped or being struck by equipment.Damage to packaging or devices can occur in warehouses, on shipping vehicles, and even at hospitals and user facilities.Damage caused to a device while being handled at a user facility can often be indistinguishable from that caused during shipping, especially if the packaging has been discarded which often happens long before the damage is identified.Both methods of damage occur outside the manufacturer's control and result in the same hazardous situations, so will both be covered by this investigation.The ifus for all drains provide instructions for positioning of the drain and instruct the user not to use the device if the device or packaging are damaged.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Complaint is considered to be confirmed as the device is damaged in the provided image.Damage caused by shipping and handling is not considered a confirmed nonconformance, as the damage occurred after it left the manufacturer's control.The root cause of complaints covered by this investigation is supply chain - handling damage.Escalation determination: this is a known issue which will be monitored through the complaint handling process and trend reviews are performed on a monthly basis and excursions related to trending is also handled by the capa the process.
 
Event or Problem Description
N/a.

Brand Name
OASIS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key24451288
Report Number3011175548-2026-000001
Device Sequence Number21158148
Product Code KDQ
UDI-Device Identifier00650862110012
UDI-Public(01)00650862110012(10)522585(17)280805
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K043140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3600-100
Device Catalogue Number3600-100
Device Lot Number522585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown